Metoprolol er succinate 25 mg

Common Questions and Answers about Metoprolol er succinate 25 mg

toprol

I'd be only too happy to start a forum of people who'd actually like to persue going after the manufacturer , KV Pharmaceuticals, for not taking responsibility that their metoprolol succinate ER 50 MG is a dangerous drub. Please contact me on on my email: ***@****.
Keep in mind that when you switched from Toprolol ER (Metoprolol Succinate) to Lopressor (Metoprolol Tartrate), you lost the timed released advantage. If you were taking 25mg. pills of each medication, you are loosing a great deal of the latter drug's effectiveness as the day wears on. The half life of Metoprolol Tartrate is only 3-7 hours. So you must take it at least twice a day for it to be effective the entire 24 hour period. Also 25mg., once a day is a a very small dose.
Will see how things is going on the Metoprolol and will have to choose between the Metoprolol or the Propranolol... Also I need to find the good dose for me... 25 mg of Metoprolol in the morning and 25 mg 12 hours later is not working for me, I don't feel that the effect of the Metoprolol last more than 5 hours... so taking lower dose every 6 hours, like I do with the Propranolol, is by far better for me...
I took 2 different versions of metoprolol, Toprol (metoprolol tartrate) and Toprol XL (metoprolol succinate). The second one is the extended release version. Toprol made my symtoms worse but Toprol XL worked fairly well in controlling my conditions, PVC's and PSVT. I was taking 50 mg a day in both cases. The only thing that affected me was a slight feeling of dizziness at times and some mental fatigue.
I have been taking Losartan 25mg in the morning and 25 metoprolol succinate ER in the evening. My BP in the morning always ranges from 120/70 to 130/80 and evening it goes upto anywhere between 140/80 to 150/90 and some times even 160/100(rarely- but had readings like that). My HR in the morning is aroung 70 BPM and increases to around 90 in the evening.
He changed my med. from 25 mg. of atenonol twice a day to 25 mg. of Metoprolol twice a day. Have noticed an increase in heart rate when I wake up to about 80-85 and with Atenonol mid 60's. I believe I also have sleep apnea but after going in for a sleep study I could not get to sleep so don't know what to do. I to get nightmares, headaches and shortness of breath. Do you have any thoughts on this.
My docror reduced my Diovan to 40 mg and gave me Metoprolol Succinate 25 mg because he said my resting heart rate was in the upper 80's. I started having strange feelings while sleeping, like my heart or stomach was shivering and I used to wake up at night after a few hours of sleep because of this feeling. I was still feeling dizzy and I wanted to stop the Diovan or the Metoprolol Succinate. My cardiologist said I should continue the Metoprolol succ and I can stop the Diovan.
See the posted FDA warning on generic Generic Toprol XL, or Metoprolol Succinate ER. Consumers have experienced increased blood pressure, increased heart rate and ectopic beats, as well as side effects such as nausea, dizziness and headaches from this generic. Call your prescribing doctor...
The Toprol is doing what it was made to do, just maybe too much of a good thing. And btw, metoprolol succinate is Toprol, which is extended release - and metoprolol tartrate is Lopressor, which is the normal release version.
My doctor just added a new blood pressure med, metoprolol, 25 mg. 2 times a day. Along with Benazepril, 40 mg. 2 times a day. Since I started the metorolol, my pulse has dropped to 50. I'm very scared as I've always had a higher than average (85-95) pulse, and I don't know why this is happening and if it's dangerous. Does any one know why this would happen. My blood pressure didn't improve with the new medication.
I had an episode of very fast heart beats that lasted about 1/2 hour and my doctor placed my in a 30 Day Heart Monitor. The results showed PVCs. I have been prescribed Metropolol ER Succinate 25mg. I do not drink, do not smoke and caffeine is completely out of my diet. I completely dislike the idea of going under medication when all of those side effects sound terrible. Is there a "natural" way to help my PVCs decrease? Could this be serious?
She has had elevated cholesterol but has taken Lipitor for years and it is well-controlled. Her cardiologist increased her Toprol XL fr/25 mg/d to 25 mg BID, which had some transient positive effect that lasted ~2d b/f degrading back to pre-increase frequency. She asked her cardio about an EP study, but he's opted to cath her instead. Would a less invasive procedure such as a stress test or cardiac CT be reasonable b/f cath?
) and said there was not blockages and heart muscle looked good. The dr. discharged me and put me on Metoprolol Succinate ER 25 mg twice a day. This was on Friday. I went in to the dr. yesterday and had an echo which looked good, but now I am having an EP study next Tuesday. I am still sore from the angiogram (with bruising and purple spots) and legs are bruised. However, now, I am having extreme heartburn...burning all the way down my throat and liquid antacids aren't relieving it...
I have been taking a beta blocker, 50 mg Metoprolol ER (Extended/Slow Release), for several years but have with my cardiologist approval today refilled my BB prescription with Metoprolol Tartrate (normal release) to be taken at 25 mg twice a day (every 12 hours). My reason is driven mainly by the fact the Tartrate is about 1/6th the cost of the Suc (ER).
6 of adenosine. The adenosine works like a charm every time. I have been on 25 mg of metoporol succinate extended release once per day. that is about the only thing i have been able to handle. Meds do not keep me from having them. I am lost at this point. I have no clue what triggers it, how or why i have them. I have found very little information on JET or anyone else that has it. if you know more about this feel free to msg. me please.
If not maybe you could be switched to a calcium channel blocker instead and still achieve the desired results? Are you also on an antiarrhythmic such as Rythmol (propafanone)? I am on metoprolol succ er 25 mg 1 x daily. It is working great for me. I was started on cardizem first but encountered some edema w/it. I'm also on the Rythmol to maintain a normal heart rhythm.
I had a horrible 3 months on the generic Metoprolol Succinate ER (by Sandoz). In summary, these were the symptoms that I had, while on the generic.
He put me on Metoprolol Succinate (ER) low dose 12.5mg. This seem to have reduced them for now. Only getting maybe 10 a day now. I know they will return at some point because they always do. I guess we can only believe what the DRs tell us and just do whatever it takes to get through the bad days. Good luck and know you are not alone.
I take heavy dose Metoprolol, 100 mg twice a day, to lower my AFib driven HR. I think I have gotten used to it, and my tiredness is not as bad as it was. I have unhappy dreams every night, however, and I think the BB is part of the driver of that. I do get sleep, however and just try not to think about the coming dream mess when trying to go to sleep.
Hi there, As your Dr. to consider on you Metoprolol succinate (betablocker with the most data bihind it ) and an ACE inhibitor(Lisinopril, prevent remodeling of the wall of the heart ) both of these meds decrease mortality in HF patients. Best of luck, Pharm D student.
My experience with a beta blocker (Metoprolol) found it did squat to prevent them. It did make then easier to convert. I got 3-5 episodes per month. Will it be successful? Well that depends a lot on what kind of SVT it is, and where it's exactly located. But the odds are in your favor. Stick around and let us know how you make out. It's a piece of cake, very little pain, and you're up and around the next day.
MedHelp Health Answers